MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) TRD, STANDARD, ASSY,STRL SYNTHES; CERCLAGE FIXATION

PIONEER SURGICAL (D.B.A. RTI SURGICAL) TRD, STANDARD, ASSY,STRL SYNTHES; CERCLAGE FIXATION
Model Number 401-033
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is a follow-up to an already existing report.The distributor of this product incorrectly has identified theirself as the manufacturer of this device and submitted report number, 2939274-2019-62136, on their behalf.The device was not returned to rti surgical for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should information become available at a later date.Patient identifier, age or date of birth, sex, weight, ethnicity, race, implant date, explant date have been left blank as this information could not be obtained in this investigation.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that there was a patient who underwent a revision on an unknown date due to 2 stage infection related to a previous hip surgery.It is unknown when index surgery was performed.

Brand Name
TRD, STANDARD, ASSY,STRL SYNTHES
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key9689372
Report Number1833824-2020-00013
Device Sequence Number19746473
Product Code JDQ
UDI-Device Identifier10886982236975
UDI-Public(01)10886982236975(17)210731(10)P252359
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number401-033
Device Catalogue Number498.806S
Device Lot NumberP252359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;